Skip to Main content Skip to Navigation
Journal articles

Further remarks on asymptotic stability and set invariance for linear delay-difference equations

Document type :
Journal articles
Complete list of metadata

https://hal-supelec.archives-ouvertes.fr/hal-01095962
Contributor : Pascale Lepeltier Connect in order to contact the contributor
Submitted on : Tuesday, December 16, 2014 - 3:23:33 PM
Last modification on : Thursday, November 18, 2021 - 3:48:01 AM

Identifiers

Citation

Nikola Stanković, Sorin Olaru, Silviu-Iulian Niculescu. Further remarks on asymptotic stability and set invariance for linear delay-difference equations. Automatica, Elsevier, 2014, 50 (8), pp.2191-2195. ⟨10.1016/j.automatica.2014.05.019⟩. ⟨hal-01095962⟩

Share

Metrics

Les métriques sont temporairement indisponibles